# SDR DALA2021090705226

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 52,355 hours, 36,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FORWARD GALLEY LOCATED AFT OF R-1 DOOR- MARKED. SEAT TRACK RUNS UP UNDER GALLEY. VISIBLE TRACK IS CORRODED. REPAIRED SEAT TRACK PER B717 SRM 53-20-52-2R. (LP #1937160)
